Browse Title Index

Issue Title
Vol 1, No 4 (2012) The First Integral Method for the Generalized DrinfeldSokolovWilson system and Bretherton equation Abstract   PDF
Zahra Aslanpanah, Jafar Biazar
Vol 3, No 3 (2014) The frhet stress-strength model Abstract   PDF
Salah Abid
Vol 2, No 1 (2013) The homogeneneous balance method and its application to the Swift-Hohenberg equation Abstract   PDF
matin barandkam, Jafar Biazar
Vol 7, No 2 (2018) The impact of cooperative learning and direct instruction on Saravan Islamic Azad university student’s math progress in first half of educational year 2013-2014 Abstract   PDF
Abdol Hamid Parsafar, Azizollah Nosrat
Vol 5, No 1 (2016) The influence of longitudinal diffusion on the transport of dust particles emitted from a fixed source Abstract   PDF
Khaled Al-Mashrafi
Vol 3, No 4 (2014) The M/M/1/K interdependent retrial queueing model with impatient customers and controllable arrival rates Abstract   PDF
B. Antline Nisha, M. Thiagarajan
Vol 3, No 2 (2014) The numerical solution of the singularly perturbed differential-difference equations based on the Meshless method Abstract   PDF
Jafar Nadjafi, Fahimeh Akhavan Ghassabzade
Vol 4, No 2 (2015) The persistence of prey-predator model with competition hosts Abstract   PDF
Azhar A. Majeed, Rami Raad
Vol 6, No 4 (2017) The pricing of spread option using simulation Abstract   PDF
Hamid Reza Erfanian, Seyed Jaliledin Ghaznavi Bidgoli, Parvin Shakibaei
Vol 2, No 4 (2013) The primordial end calculus of prime numbers and mathematics Abstract   PDF
Vinoo Cameron
Vol 2, No 2 (2013) The rational variability of all empty space by prime numbers Abstract   PDF
Vinoo Cameron
Vol 2, No 2 (2013) The spiral code of prime numbers Abstract   PDF
Vinoo Cameron
Vol 3, No 4 (2014) The trend of dog rabies with vaccination using seir model case study: Bolgatanga district, Ghana, This paper has been withdrawn. Abstract
Elvis Donkoh, Kamila Kabo-bah, Seth Asiedu
Vol 2, No 2 (2013) The unified equation by the Proportion 19 (-1:3) Abstract   PDF
Vinoo Cameron
Vol 2, No 2 (2013) The variational homotopy perturbation method for solving the K(2,2)equations Abstract   PDF
Abdelkader Bouhassoun, Mohamed Zellal
Vol 4, No 2 (2015) Time series analysis of water consumption in the Hohoe municipality of the Volta region, Ghana Abstract   PDF
S. K. Amponsah, Dominic Otoo, C. A. K. Todoko
Vol 6, No 3 (2017) Time-changed generalized mixed fractional Brownian motion and application to arithmetic average Asian option pricing Abstract   PDF
ömer önalan
Vol 1, No 4 (2012) Total Block Edge Cut Vertex Graph Abstract   PDF
Venkanagouda M Goudar
Vol 1, No 2 (2012) Travelling-wave solutions for some fractional partial differential equation by means of generalized trigonometry functions Abstract   PDF
Zakia Hammouch, Toufik Mekkaoui
Vol 4, No 3 (2015) Two matrix methods for solution of nonlinear and linear Lane-Emden type equations with mixed condition by operational matrix Abstract   PDF
Behrooz Basirat, Mohammad Amin Shahdadi
Vol 1, No 4 (2012) Type of the equiangular tight frames with \(n+1\) vectors in \(R^n\) Abstract   PDF
Somayeh Arbabi Mohammad-Abadi, Mohammad Najafi
Vol 9, No 1 (2020) Uniqueness of approximate solutions to the Gelfand Levitan equation Abstract   PDF
Eric A. Kincanon
Vol 5, No 2 (2016) Using Adomian decomposition method for solving a vector-host model Abstract   PDF
Ibrahim Elmojtaba
Vol 1, No 4 (2012) Using He's variational method to seek the traveling wave solution of PHI-four equation Abstract   PDF
Maliheh Najafi
Vol 3, No 2 (2014) Using modified moments for numerical solution of oscillatory integrals Abstract   PDF
Mina Shahbaznezhad, H. Derili
Vol 3, No 3 (2014) Variational inequalities and fixed point problems : a survey Abstract   PDF
Renu Chugh, Rekha Rani
Vol 2, No 4 (2013) Viscous Dissipation and Buoyancy Effects on Laminar Convection in a Vertical Channel with Transpiration Abstract   PDF
Idowu Amos Sesan, Joseph K. Moses, Onwubuoya Cletus, Joseph W D
Vol 9, No 1 (2020) Voting method based on approval voting and arithmetic mean Abstract   PDF
Zoïnabo Savadogo, Blaise Somé
Vol 1, No 3 (2012) Weak and strong convergence of implicit iterative process for a finite family of asymptotically TJ mappings Abstract   PDF
Alireza Ghorchizadeh
Vol 2, No 1 (2013) Wrong papers in mathematics I. Paper by Cakoni F., Colton D., Monk P. in "Inverse Problems" and subsequent papers Abstract   PDF
Pavel Krutitskii
301 - 330 of 330 Items << < 2 3 4 5 6 7 

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.